# SDR MALA954787

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61D4781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - FLT 3288 - DURING PRE-FLIGHT, CREW NOTED THE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL REPLACED ALL SIX EMERGENCY LIGHT BATTERY PACKS.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
